I was diagnosed with a candida albicans in May, I used emergency contraceptives as at then but I treated it with ciprofloxacin antibiotic. I also started using cotton pants, took care of my vagina too. Then last month July, I went to the clinic and retook the test hoping it would come out clean. Then they said I have a staph infection. It was moderate and I took the same antibiotics they prescribed. I did not have any symptoms but I treated it any way. Then, earlier this month, I had cattarh which I also treated with an antibiotic. Now, I am four days late from seeing my period. I am very scared, I don’t think I am pregnant because I check with a strip 2 days ago and it tested negative. I’m just very scared because I feel it was the infection that is delaying my period and its messing with my system inside. How dangerous are staph infections, and why have I not seen my period?
hi.. i have gone trough your query and understand your concern. some amount of infection is always expected inside a womans vagina and there is no need to take antibiotics everytime. antibiotics are harmful to our body if taken frequently. only if u have pain and vaginal itching, u can use antifungal vaginal pessaries instead of taking orally. stapph infections are not that dangerous, and u have taken antibiotics already. delayed periods may be just due to hormonal changes and u will get periods soon. dont worry. get a pregnancy test done if they do not come after 8 days… Read more »